# SDR WX0A2015042772555

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 11264
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK & FWD ENTRY AREA EMER LIGHTS INOPERATIVE.  R & R FWD POWER SUPPLY & BATTERY PACK ASSEMBLY IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
